# SDR SWAA2022030245201

- Difficulty date: January 31, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 21,783 hours, 9,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL LOWER VAPOR BARRIER CRACKED AT STA 663; RBL 31.83 / REPAIRED R/H STA 663 LOWSER VAPOR BARRIER WEB IAW SRM 51-70-04-2R-10 AND 57-10-10-2R-2
